# SDR V0XR413Y10191000

- Difficulty date: October 19, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 14,110 hours, 9,892 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD BULKHEAD HAS CORROSION OUT OF LIMITS AT BOTTOM CORNERS LBL 9 & RBL 9 FS 280.  R & R MAIN CABIN FWD BULKHEAD FS280 IAW SRM 53-11-10 W/C 2086.
